# SDR CALA2016051600306

- Difficulty date: May 15, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N12114
- Make and model: Boeing 757224
- Aircraft serial: 27556
- Aircraft time: 86,189 hours, 17,679 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N3841
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED STATION 199 - 205, STRINGER 22R - 23R.  REPAIR INITIAL INSPECTION IS AT 37,500 AIRFRAME CYCLES & REPEAT HFEC EVERY 3K FLT CYCLES & HFEC EVERY 6K FLT CYCLES.  INSTALLED REPAIR DOUBLER & NEW CLIPS IAW SRM 53-00-07 REPAIR 5 FIG 201 DETAIL II.  INITIAL INSPECT BEFORE 37,500 TOTAL CYCLES & REPEAT LFEC INSPECTION EVERY 3000 CYCLES & HFEC INSPECTION EVERY 6000 CYCLES THEREAFTER IAW SRM 53-00-01 REPAIR 3.  .
